Publication
Title
Canonical reduction of self-dual Yang-Mills theory to Burgers, sine-Gordon, generalized KdV, Liouville's equations and exact solutions
Author
Abstract
Language
English
Source (journal)
Il Nuovo cimento della società italiana di fisica : B: General physics, relativity, astronomy and mathematical physics and methods. - -, 1985 - 2008
RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
Publication
2005
ISSN
1594-9982 [print]
1826-9877 [online]
Volume/pages
120:2(2005), p. 147-163
ISI
000231781000003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 09.08.2018
To cite this reference